# SDR ASOA2012101802368

- Difficulty date: October 14, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31148135
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES RT FLOOR SUPPORT FS 349 - 364.  COMPLIED WITH REO 601R-53-21-2357.  LOCATED HOLES IN NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-40-11.
